Doctors can't find anything in my lungs, but said it could be acid reflux. Cant Diovan cause this? It's actually the generic Valsartan. I eat very healthy, no soda, limited sugars, 1 coffee/daily...
Red; It seems like it would have started much sooner it was the medication not take 2 years to start but you could have the doctor try something else and see if a cough goes away would be the only way to really find out you never can tell for sure. But here are some of the common side effects of your medication. I copied and am going to paste this for you. And this is from this site at drugs.com
Common Diovan side effects may include:
a headache, dizziness, tired feeling;
stomach pain, diarrhea;
back pain, joint pain; or
cough.*************************** here you go. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2009 • 1 answer
Posted 18 Jun 2009 • 1 answer
I have been taking Diovan HCT for three weeks and noticed I have had problems like heartburn when I?
Posted 17 Mar 2010 • 1 answer
Posted 26 Aug 2010 • 3 answers
Posted 5 Apr 2012 • 1 answer